Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I have just completed proatate cancer radiation treatment and am

I have just completed proatate cancer radiation treatment and am taking the hormone Lupron. I must take an injection once every six months for two years. The Lupron is to reduce the level of testosterone in my body since it is believed cancer feeds on same. Wii SAMe interfere with my treatment?
I have osteo arthritis and have suddenly developed much pain in my legs when standing or walking.
Fri, 6 Jan 2017
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my dad is 58 years old he has had one kidney removed a few years back. He has cancer in his bladder and in the tube going to his other kidney and...

Loading Online Doctors....